# SDR HALA2017022500046

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 24,124 hours, 57,079 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Condition: Failed
- Location: Trim Motor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR NOTICED AFTER LANDING.  PERFORMED FIM 21-22-815 FOR ODOR.  RAN NR 1 & 2 ENGINES SPERATELY.   AS NR 1 AND 2 PACKS ISOLATED, COULD NOT DUPLICATE ON GROUND.  OPS OF PACKS NORMAL ON GROUND.  OK TO CONTINUE. NO EVIDENCE OF ODOR.  ON SUBSEQUENT FLIGHT FA REPORTED AN ODOR. PRIMARY STAB DRIVE RELAY IN FWD CARGO WAS FOUND BURNED.   REMOVED AND REPLACED THE NOSE DOWN TRIM MOTOR RELAY IAW AMM 27-41-03-400-801. RAN TRIM MOTOR OPS CHECKED GOOD.
